Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Had antibiotics for anal abscess, alternating constipation and diarrhea, on preparation H. Fuzzy stools. Why ?

I had an anal abscess and I was giving some antibiotics for it and the abscess drained on its own and well just last week I noticed some very red blood on the stool and toilet paper and I had trouble with constipation and diarrhea alternating. I ve been putting on preparation h on what I thought to be a hemorrhoid and it stopped bleeding and the swelling went away but now im having problems with my stool its not solid and looks very fuzzy colored lightish brown and I also have the need to burp and I do but I cant seem to completely relieve myself . By the way im age 29 and and exercise and have a ok diet .
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Anal abscess does not appear without the reason. Usually it is a symptom of rectal fistula. According to your symptoms, you may suffer from some kind of inflammatory intestines disease (Crohn`s disease). This disease can give diarrhea and constipations alternately, as well as the blood in stool.
It is possible that your symptoms can be also caused by intestines infection due to antibiotics therapy (pseudomembranous enterocolitis).
It is strongly advisable for you to do not neglect such symptoms. You should have colonoscopy performed and stool tests if no findings in colonoscopy.

Hope this will help.
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor